# SDR SWIA200414316

- Difficulty date: December 23, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 21,030 hours, 28,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE EMERGENCY LIGHT ROW 9 CAME LOOSE.  REPLACED DAMAGED RED EMERGENCY FLOOR LAMP IN ROW 9 IAW 33-50-00.  OPERATIONAL CHECK GOOD.
